MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Model Number 121410
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 121410 biopsy instrument allegedly experienced self-activation or keying.This information was received from a single source.The malfunction did not have any patient involvement.The patient¿s age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was not provided; therefore a lot history will not be performed.The device was returned and self activation was not identified.A root cause has not been determined.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9199791
Report Number2020394-2019-04029
Device Sequence Number14229878
Product Code KNW
UDI-Device Identifier00801741084584
UDI-Public(01)00801741084584
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number121410
Device Catalogue Number121410
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/06/2020
Patient Sequence Number1